# SDR AWXA200500637

- Difficulty date: May 6, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D534711242000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C08 CHECK, GALVANIC CORROSION WAS FOUND AT SHEAR PLATE -Y1300 BETWEEN FS 69 TO FS 70.  MAINTENANCE REMOVED AND REPLACED SHEAR PLATE -Y1300 BETWEEN FS 69 TO FS 70 IAW A320 SRM 51-72-11.
